# SDR UIEA200600141

- Difficulty date: June 17, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 14,790 hours, 2,314 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A5015A5015
- Condition: Disintegrated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

T/O ABORT: TIRE FAILURE, REJECTED AT APPROX 80KTS.  SEVERE VIBRATION, A/C LEANING TO THE RT.  VOICE RECORDER C/B OPENED.  FOUND NR 9 & NR 10 TIRES BURST AND DISINTEGRATED.  NR 9 & NR 10 TIRES AND MAIN WHEELS REPLACED, TEMP TO FACILITATE A/C TOWING OFF RUNWAY.  REPLACED NR 9 & NR 10 WHEELS AND NR 9 & NR 10 BRAKES ASSY.  AXLE AND BOGIE INSP C/O PER MM 32-41-15, CONDITION CHK'D NORMAL.  RT BLG DOOR ASSY REPLACED.  PER MM 32-14-01.  REPLACED NR 11 & NR 12 MAIN WHEELS, DUE TO OVERLOADED.  REPLACED RT HAND BODY GEAR LOWER TORSION LINK SPINDLE, AS PER MM 32-13-14.  NR 9 ANTI-SKID SHUTTLE VLV CHANGED IAW AMM TASK 32-42-02-412-013. LEAK AND BRAKE SYS BITE TEST C/OUT.  REF MM 32-42-00/501.  TEST PASSED.  BSCU CHANGED AND
